# SDR SWAA2016091255711

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 5,107 hours, 2,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: 6970843
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LATCH HANDLE CAME OFF.  SECURED LATCH HANDLE IAW SIP.
